MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a tube balloon was tested prior to insertion.The doctor inserted the gastrostomy tube which came out immediately after insertion.It was validated and a broken balloon was found.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The physical sample was not returned for evaluation.Per customer, the device was discarded.A video was provided for analysis.The analysis of the video was carried out with the multifunctional team and the reported issue was confirmed.However, it was not possible to determine if the reported issue was related to manufacturing process.As a part of continuous improvement, a corrective action (capa) has been opened to address the reported issue through a more robust investigation.The results of the investigation will be documented through the capa.
 
Additional Manufacturer Narrative
One device was received for investigation.The physical device was inspected and the reported condition was observed.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19382397
Report Number9612030-2024-00069
Device Sequence Number6341672
Product Code KNT
UDI-Device Identifier10884521661639
UDI-Public10884521661639
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884715148E
Device Catalogue Number8884715148E
Device Lot Number2316010864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date05/30/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown